# SDR SWAA2014071429982

- Difficulty date: May 23, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 35,587 hours, 24,330 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 589353150
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE CABIN WINDOW CRACKED BETWEEN BS 889 TO 908 AT UPPER FWD CORNER ON EXTERIOR PANE.  R & R WINDOW IAW MM.
